Truncated regular vines in high dimensions with application to financial data
Article first published online: 14 FEB 2012
Copyright © 2012 Statistical Society of Canada
Canadian Journal of Statistics
Volume 40, Issue 1, pages 68–85, March 2012
How to Cite
Brechmann, E. C., Czado, C. and Aas, K. (2012), Truncated regular vines in high dimensions with application to financial data. Can J Statistics, 40: 68–85. doi: 10.1002/cjs.10141
- Issue published online: 13 FEB 2012
- Article first published online: 14 FEB 2012
- Manuscript Accepted: 13 OCT 2011
- Manuscript Received: 16 DEC 2010
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!